Stochastic stability analysis of piecewise homogeneous Markovian jump neural networks with mixed time-delays

Title
Stochastic stability analysis of piecewise homogeneous Markovian jump neural networks with mixed time-delays
Author(s)
박주현오쟁광[오쟁광]Hongye Su[Hongye Su]Jian Chu[Jian Chu]
Keywords
EXPONENTIAL STABILITY; DISTRIBUTED DELAYS; VARYING DELAY; ROBUST STABILITY; STATE ESTIMATION; LINEAR-SYSTEMS; DISCRETE; PARAMETERS; SYNCHRONIZATION
Issue Date
201208
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.349, no.6, pp.2136 - 2150
Abstract
In this paper, the problem of stochastic stability analysis is considered for piecewise homogeneous Markovian jump neural networks with both discrete and distributed delays by use of linear matrix inequality (LMI) method. Based on a Lyapunov functional that accounts for the mixed time-delays, a delay-dependent stability condition is given, which is formulated by LMIs and thus can be easily checked. Some special cases are also investigated. Finally, a numerical example is given to show the validness of the proposed result. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27525http://dx.doi.org/10.1016/j.jfranklin.2012.03.005
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE